Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A moment problem in $ L\sb{1}$ approximation


Authors: Charles R. Hobby and John R. Rice
Journal: Proc. Amer. Math. Soc. 16 (1965), 665-670
MSC: Primary 41.40; Secondary 44.60
MathSciNet review: 0178292
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.40, 44.60

Retrieve articles in all journals with MSC: 41.40, 44.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0178292-5
PII: S 0002-9939(1965)0178292-5
Article copyright: © Copyright 1965 American Mathematical Society